MAUDE Adverse Event Report: VYAIRE MEDICAL INFANT FLOW LP NASAL MASK MEDIUM; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL INFANT FLOW LP NASAL MASK MEDIUM; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number INFANT FLOW LP NASAL MASK MEDIUM
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.No root cause has been determined yet.This are the additional lot numbers are 0004086313, 0004106555, 0001191774, 0004120246, 0004122781, 000413675.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported that the 7772020lp package assembly, infant flow, lp has a very different angle on medium mask than the small and large.The customer confirmed that there was no patient harm associated with the reported event.The sample was removed from the patient to prevent pressure injury and nasal occlusion.
 
Additional Manufacturer Narrative
Result of investigation: this complaint has reported p/n 7772020lp and the samples received have p/n 777002m.Product now changed to p/n 777002m.Samples and photos were received for evaluation.A visual inspection was performed and no issues were found.Therefore, defect reported was not confirmed.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
INFANT FLOW LP NASAL MASK MEDIUM
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
MDR Report Key10779191
Report Number8030673-2020-00125
Device Sequence Number11722645
Product Code CBK
UDI-Device Identifier50846446004616
UDI-Public(01)50846446004616(10)0004122782
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINFANT FLOW LP NASAL MASK MEDIUM
Device Catalogue Number777002M
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/01/2020
Initial Date Received by Manufacturer 10/08/2020
Supplement Date Received by Manufacturer12/22/2020
Initial Report FDA Received Date11/03/2020
Supplement Report FDA Received Date01/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;